34201

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Settling Time in a Linear Dynamic System with Bounded External Disturbances

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 73, No. 6.

Город: 

  • New York

Издательство: 

  • Pleiades Publishing

Год издания: 

2012

Страницы: 

937-948
Аннотация
The article deals with the problem of estimating the settling time for a linear dynamic system subjected to the action of nonrandom bounded external disturbances. The suggested approach is based on the method of invariant ellipsoids and the technique of linear matrix inequalities. Both the continuous and the discrete version of the problem are considered. As an example the problem of control of a two-mass system is investigated.

Библиографическая ссылка: 

Хлебников М.В. Settling Time in a Linear Dynamic System with Bounded External Disturbances // Automation and Remote Control. 2012. Vol. 73, No. 6. С. 937-948.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: